# SDR SWAA2019010428221

- Difficulty date: January 2, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 46,443 hours, 27,366 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 113A2233UI
- Condition: Sheared
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, T/E FLAPS WOULD NOT FULLY EXTEND ALONG WITH A SPLIT POSITION INDICATION.  R&R TE FLAP RT TORQUE TUBE PER MM.
